# SDR SWAA2025050565743

- Difficulty date: April 30, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 75,607 hours, 45,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] RESEATED AFT LH SLIDE LIGHT PER AMM 33-51-04.OPS OK
